Jump to content

Allergic shiners under eyes- black bruises


historygal
 Share

Recommended Posts

I posted a topic here a while back which got put under a different subject and I have since realised that it is a completely different symptom to just eye bags. A lot of us suffer from allergies and I am here to ask has any one else got the symptom that looks like bruising under the eyes. I feel that when I don't drink dairy the bruising decreases. 

 

Help any one. Is this permanent, it's very embarrassing:(

Link to comment
Share on other sites

  • ChessieCat changed the title to Allergic shiners under eyes- black bruises
  • 3 weeks later...

I've had them my whole life. I have a lot of food allergies. Just find out what you're allergic to and fully avoid those things, & get adequate sleep. I just use a good concealer to cover it up. For some people it's genetic. Sometimes people have thinner skin under the eyes that makes them appear darker.

2009-2018: 15mg Celexa

June 2018-January 2019: .5mg-1mg Ativan

2010-June 2021: Marvelon (Birth Control) 

September 2018-December 2021: Prozac reinstated 1mg (.25ml) April 21st 2019 , updosed to .32ml June 19, 2019 & started taper in October 2019.

Link to comment
Share on other sites

Thank you. To be honest I didn't have this before WD. I think it's related to dairy but can't be certain. Just wondered if this will go as its a symptom that I have never had. Will try and avoid certain foods and dairy related products.

Link to comment
Share on other sites

59 minutes ago, historygal said:

Thank you. To be honest I didn't have this before WD. I think it's related to dairy but can't be certain. Just wondered if this will go as its a symptom that I have never had. Will try and avoid certain foods and dairy related products.

I can almost guarantee you no one notices. I have the worst purpleish/black undereye bags and I eventually just stopped caring about constantly covering them. No one has ever said anything. Your body is going through a lot of changes and i'm sure if it's withdrawal related it will eventually subside. Also, certain deficiencies and medical conditions can cause under eye darkness but to my knowledge the most common causes are genetics, lack of sleep and allergies.

2009-2018: 15mg Celexa

June 2018-January 2019: .5mg-1mg Ativan

2010-June 2021: Marvelon (Birth Control) 

September 2018-December 2021: Prozac reinstated 1mg (.25ml) April 21st 2019 , updosed to .32ml June 19, 2019 & started taper in October 2019.

Link to comment
Share on other sites

 Share

×
×
  • Create New...

Important Information

Terms of Use Privacy Policy